MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524); Device Sensing Problem (2917); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received the information regarding an imaging system being used outside of procedure.It was reported that the door was not opening.No patient present.
 
Additional Manufacturer Narrative
(h3,h6): no parts have been received by the manufacturer for evaluation.Codes b17, c20 <(>&<)> d15 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received and stating that on jan 29th and 30th they did spine cases using the imaging with surgeon.The case on the 29th after completing the spin with the imaging system we could not get the doors to the machine open.The x-ray tech in the room eventually shut the machine down and restarted it and it finally opened and they proceeded with the case.The following day when we went to do the spin the doors would not register that they were closed even though visually they appeared to be.The machine with not allow them to take images if it didn't think that it was closed.The x-ray tech pulled the machine away from the patient, rebooted the machine and it started to work properly.While they attempted to trouble shoot the issue site called medtronic representative (rep) to help with the issue.After the case the x-ray tech placed a biomed work order on the machine.Rep came out the following monday (2/2) to test the machine and pulled the logs to see if there was any error codes.Rep said he could not find any issues and assumed it may have been operator error since he could not replicate the issue.Radiology technician was present while he examined the machine.He told to site that he would send the logs to medtronic to further investigate.Site then received the email from medtronic asking for additional info on the incident.Site showed their director the email and she asked that site forward it to you and her to follow up.Additional information received and stating that issue explanation as site was able to boot up the imaging system and brought it into the operating room (or) as normal, but once in the room and plugged back in to the wall and monitor, the control panel on the imaging system wasn't letting site to press any of the buttons to select what they needed to prepare for a spin.They rebooted the whole imaging system, unplugged it and plugged it back in, and then it let site continued as normal.Site was able to position the imaging system, close it, and exposed the patient and received images.When it was time to open the imaging system and come out, the system wouldn't open.It was about 8 minutes of repeatedly trying to hold the close and open button with no change, moving the image receptor within the tube, and the surgeon tugging on the imaging system drape around the gantry a bit in case it was lodged in the closure door.After 8 minutes or so, it let site open it.Site not sure what allowed it to open.
 
Additional Manufacturer Narrative
Updated section a and b5.Added f26 and f1908.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24265745
Report Number3004785967-2026-00072
Device Sequence Number10726434
Product Code OWB
UDI-Device Identifier00643169639683
UDI-Public(01)00643169639683(11)160603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Device Lot Number-
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/26/2026
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight73 KG